Advanced search
Start date
Betweenand

Fabio Prates Machado

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Graduated in the Federal University of Rio Grande do Sul (1985), master's degree in Statistics from the University of São Paulo (1989), doctorate in Statistics from the University of São Paulo (1994). Visiting Scholar at the Mathematics department at Cornell University, USA (1995-1997) and Visiting Professor of Mathematics Department of the University of Colorado at Colorado Springs (2010-2011). Full Professor at the University of São Paulo since 2011 and coordinator of a Fapesp Thematic Grant (5-year grant) "Stochastic modeling of interacting systems". He has experience in Probability and Statistics, with emphasis on Stochastic Special Processes, acting on the following topics: interacting particle systems, fashion theorem, theorems limits, method of Lyapunov functions, branching processes, random walks systems, percolation , epidemic and rumors models. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 19, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (54)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications53
Citations141
Cit./Article2.7
Data from Web of Science

MACHADO, F.; MASHURIAN, H.; MATZINGER, H.. CLT for the Proportion of Infected Individuals for an Epidemic Model on a Complete Graph. Markov Processes and Related Fields, v. 17, n. 2, p. 209-224, . Web of Science Citations: 5. (09/18253-7)

GUIOL, HERVE; MACHADO, FABIO P.; SCHINAZI, RINALDO. On a link between a species survival time in an evolution model and the Bessel distributions. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 27, n. 2, p. 201-209, . Web of Science Citations: 4. (09/18253-7)

KURTZ, THOMAS G.; LEBENSZTAYN, ELCIO; LEICHSENRING, ALEXANDRE R.; MACHADO, FABIO P.. Limit theorems for an epidemic model on the complete graph. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 4, p. 45-55, . Web of Science Citations: 14. (05/04001-5)

MENSHIKOV, M. V.; SISKO, V. V.; VACHKOVSKAIA, M.. Introduction to Shape Stability for a Storage Model. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, v. 15, n. 1, p. 125-146, . Web of Science Citations: 0. (07/50459-9, 04/07276-2, 09/52379-8)

FONTES, LUIZ RENATO; ALEXANDER VALENCIA, LEON; VALLE, GLAUCO. Scaling limit of the radial Poissonian web. ELECTRONIC JOURNAL OF PROBABILITY, v. 20, . Web of Science Citations: 0. (09/52379-8)

PERES, YUVAL; POPOV, SERGUEI; SOUSI, PERLA. On recurrence and transience of self-interacting random walks. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 44, n. 4, p. 841-867, . Web of Science Citations: 5. (09/52379-8)

JUNIOR, VALDIVINO V.; MACHADO, FABLO P.; ZULUAGA, MAURICIO. The cone percolation on T-d. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 28, n. 3, p. 367-375, . Web of Science Citations: 2. (09/18253-7)

FONTES, L. R.; PEIXOTO, G. R. C.. Elementary Results on K Processes with Weights. Markov Processes and Related Fields, v. 19, n. 2, p. 343-370, . Web of Science Citations: 0. (09/52379-8)

BEZERRA, S. C.; FONTES, L. R. G.; GAVA, R. J.; GAYRARD, V.; MATHIEU, P.. Scaling limits and aging for asymmetric trap models on the complete graph and K processes. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 9, n. 2, p. 303-321, . Web of Science Citations: 4. (09/52379-8, 07/03517-3, 08/00999-0)

COLETTI, CRISTIAN F.; MIRANDA, DANIEL; MUSSINI, FILIPE. Invariance Under Quasi-isometries of Subcritical and Supercritical Behavior in the Boolean Model of Percolation. Journal of Statistical Physics, v. 162, n. 3, p. 685-700, . Web of Science Citations: 0. (12/24086-9, 09/52379-8)

LEBENSZTAYN, ELCIO; MACHADO, FABIO PRATES; MARTINEZ, MAURICIO ZULUAGA. Random Walks Systems with Finite Lifetime on Z. Journal of Statistical Physics, v. 162, n. 3, p. 727-738, . Web of Science Citations: 1. (09/52379-8, 12/22673-4)

BELITSKY, V.; MENSHIKOV, M.; PETRITIS, D.; VACHKOVSKAIA, M.. Random Dynamical Systems with Systematic Drift Competing with Heavy-Tailed Randomness. Markov Processes and Related Fields, v. 22, n. 4, p. 629-652, . Web of Science Citations: 0. (09/52379-8, 11/07000-0, 11/51509-5)

COMETS, F.; GALLESCO, C.; POPOV, S.; VACHKOVSKAIA, M.. Constrained Information Transmission on Erdos - Renyi Graphs. Markov Processes and Related Fields, v. 22, n. 1, p. 111-138, . Web of Science Citations: 1. (13/10101-9, 09/52379-8)

MACHADO, F. P.; ROLDAN-CORREA, A.; SCHINAZI, R. B.. Colonization and Collapse. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 14, n. 2, p. 719-731, . Web of Science Citations: 1. (09/52379-8)

DE BERNARDINI, DIEGO F.; POPOV, SERGUEI. Russo's Formula for Random Interlacements. Journal of Statistical Physics, v. 160, n. 2, p. 321-335, . Web of Science Citations: 0. (09/52379-8, 14/14323-9)

FONTES, LUIZ RENATO; MARCHETTI, DOMINGOS H. U.; MEROLA, IMMACOLATA; PRESUTTI, ERRICO; VARES, MARIA EULALIA. Layered Systems at the Mean Field Critical Temperature. Journal of Statistical Physics, v. 161, n. 1, p. 91-122, . Web of Science Citations: 3. (09/52379-8)

GALLESCO, CHRISTOPHE; POPOV, SERGUEI. Random walks with unbounded jumps among random conductances II: Conditional quenched CLT. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 10, n. 1, p. 253+, . Web of Science Citations: 2. (09/52379-8)

POPOV, SERGUEI; RATH, BALAZS. On Decoupling Inequalities and Percolation of Excursion Sets of the Gaussian Free Field. Journal of Statistical Physics, v. 159, n. 2, p. 312-320, . Web of Science Citations: 15. (09/52379-8)

GALLESCO, C.; GANTERT, N.; POPOV, S.; VACHKOVSKAIA, M.. A Conditional Quenched CLT for Random Walks Among Random Conductances on Z(d). Markov Processes and Related Fields, v. 20, n. 2, p. 287-328, . Web of Science Citations: 0. (09/52379-8, 10/16085-7)

MOGULSKII, A.; PECHERSKY, E.; YAMBARTSEV, A.. Large deviations for excursions of non-homogeneous Markov processes. Electronic Communications in Probability, v. 19, p. 1-8, . Web of Science Citations: 0. (09/52379-8, 12/07845-3)

FONTES, LUIZ RENATO; MARCHETTI, DOMINGOS H. U.; MEROLA, IMMACOLATA; PRESUTTI, ERRICO; VARES, MARIA EULALIA. Phase Transitions in Layered Systems. Journal of Statistical Physics, v. 157, n. 3, p. 407-421, . Web of Science Citations: 4. (09/52379-8)

COMETS, FRANCIS; GALLESCO, CHRISTOPHE; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. On large deviations for the cover time of two-dimensional torus. ELECTRONIC JOURNAL OF PROBABILITY, v. 18, p. 1-18, . Web of Science Citations: 7. (09/52379-8)

FONTES, L. R. G.; GAVA, R. J.; GAYRARD, V.. THE K-PROCESS ON A TREE AS A SCALING LIMIT OF THE GREM-LIKE TRAP MODEL. ANNALS OF APPLIED PROBABILITY, v. 24, n. 2, p. 857-897, . Web of Science Citations: 2. (09/52379-8, 08/00999-0)

AMSALU, S.; HAUSER, R.; MATZINGER, H.. A Monte Carlo Approach to the Fluctuation Problem in Optimal Alignments of Random Strings. Markov Processes and Related Fields, v. 20, n. 1, p. 107-144, . Web of Science Citations: 1. (09/52379-8)

MENSHIKOV, MIKHAIL; POPOV, SERGUEI. On Range and Local Time of Many-dimensional Submartingales. JOURNAL OF THEORETICAL PROBABILITY, v. 27, n. 2, p. 601-617, . Web of Science Citations: 4. (09/52379-8, 11/07000-0)

BERTACCHI, DANIELA; MACHADO, FABIO PRATES; ZUCCA, FABIO. LOCAL AND GLOBAL SURVIVAL FOR NONHOMOGENEOUS RANDOM WALK SYSTEMS ON Z. ADVANCES IN APPLIED PROBABILITY, v. 46, n. 1, p. 256-278, . Web of Science Citations: 3. (09/52379-8)

GAVA, RENATO JACOB; SALOTTI, DANILO. STOPPING PROBABILITIES FOR PATTERNS IN MARKOV CHAINS. JOURNAL OF APPLIED PROBABILITY, v. 51, n. 1, p. 287-292, . Web of Science Citations: 1. (12/01432-9)

POPOV, SERGUEI; TEIXEIRA, AUGUSTO. Soft local times and decoupling of random interlacements. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v. 17, n. 10, p. 2545-2593, . Web of Science Citations: 16. (09/52379-8)

GONZALEZ-NAVARRETE, MANUEL; PECHERSKY, EUGENE; YAMBARTSEV, ANATOLY. Phase Transition in Ferromagnetic Ising Model with a Cell-Board External Field. Journal of Statistical Physics, v. 162, n. 1, p. 139-161, . Web of Science Citations: 0. (09/52379-8)

BARRETO-SOUZA, W.; FONTES, L. R. G.. Long-range Trap Models on and Quasistable Processes. JOURNAL OF THEORETICAL PROBABILITY, v. 28, n. 4, p. 1500-1519, . Web of Science Citations: 1. (09/52379-8)

GALLESCO, CHRISTOPHE; POPOV, SERGUEI; SCHUETZ, GUNTER M.. Localization for a Random Walk in Slowly Decreasing Random Potential. Journal of Statistical Physics, v. 150, n. 2, p. 285-298, . Web of Science Citations: 1. (09/52379-8, 11/21089-4)

GREJO, CAROLINA; MACHADO, FABIO; ROLDAN-CORREA, ALEJANDRO. The fitness of the strongest individual in the subcritical GMS model. Electronic Communications in Probability, v. 21, . Web of Science Citations: 0. (09/52379-8)

COLETTI, CRISTIAN; VALLE, GLAUCO. Convergence to the Brownian Web for a generalization of the drainage network model. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v. 50, n. 3, p. 899-919, . Web of Science Citations: 1. (09/52379-8)

FONTES, L. R. G.; MATHIEU, P.. On the dynamics of trap models in Z(d). PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v. 108, n. 6, p. 1562-1592, . Web of Science Citations: 6. (09/52379-8)

VARGAS JUNIOR, VALDIVINO; MACHADO, FABIO PRATES; ROLDAN-CORREA, ALEJANDRO. Dispersion as a Survival Strategy. Journal of Statistical Physics, v. 164, n. 4, p. 937-951, . Web of Science Citations: 2. (09/52379-8)

COMETS, FRANCIS; POPOV, SERGUEI; VACHKOVSKAIA, MARINA. Two-Dimensional Random Interlacements and Late Points for Random Walks. Communications in Mathematical Physics, v. 343, n. 1, p. 129-164, . Web of Science Citations: 3. (09/52379-8, 14/06815-9, 14/06998-6)

BELITSKY, V; SCHUETZ, G. M.. Duality, supersymmetry and non-conservative random walks. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Web of Science Citations: 0. (17/20696-0, 17/10555-0)

BELITSKY, V; SCHUETZ, G. M.. Stationary RNA polymerase fluctuations during transcription elongation. Physical Review E, v. 99, n. 1, . Web of Science Citations: 0. (17/20696-0, 17/10555-0)

LEBENSZTAYN, ELCIO; MACHADO, FABIO PRATES; MARTINEZ, MAURICIO ZULUAGA. Random walks systems with killing on Z. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, v. 80, n. 5, p. 451-457, . Web of Science Citations: 3. (05/04001-5)

LEBENSZTAYN, ÉLCIO; MACHADO, FÁBIO P.; POPOV, SERGUEI. An improved upper bound for the critical probability of the frog model on homogeneous trees. Journal of Statistical Physics, v. 119, n. 1/2, p. 331-345, .

JUNIOR, VALDIVINO V.; MACHADO, FABIO P.; ZULUAGA, MAURICIO. RUMOR PROCESSES ON N. JOURNAL OF APPLIED PROBABILITY, v. 48, n. 3, p. 624-636, . Web of Science Citations: 10. (09/18253-7)

LEBENSZTAYN, E.; MACHADO, F. P.; RODRIGUEZ, P. M.. LIMIT THEOREMS FOR A GENERAL STOCHASTIC RUMOUR MODEL. SIAM JOURNAL ON APPLIED MATHEMATICS, v. 71, n. 4, p. 1476-1486, . Web of Science Citations: 15. (09/18253-7, 10/06967-2)

BELITSKY, V.; SCHUETZ, G. M.. RNA Polymerase interactions and elongation rate. Journal of Theoretical Biology, v. 462, p. 370-380, . Web of Science Citations: 2. (17/20696-0, 17/10555-0)

GALLO, SANDRO; RODRIGUEZ, PABLO M.. FROG MODELS ON TREES THROUGH RENEWAL THEORY. JOURNAL OF APPLIED PROBABILITY, v. 55, n. 3, p. 887-899, . Web of Science Citations: 1. (16/11648-0, 15/09094-3, 17/10555-0)

MACHADO, FABIO P.; ROLDAN-CORREA, ALEJANDRO; JUNIOR, VALDIVINO V.. Colonization and Collapse on Homogeneous Trees. Journal of Statistical Physics, v. 173, n. 5, p. 1386-1407, . Web of Science Citations: 0. (17/10555-0)

VVEDENSKAYA, N. D.; LOGACHOV, A. V.; SUHOV, YU. M.; YAMBARTSEV, A. A.. A Local Large Deviation Principle for Inhomogeneous Birth-Death Processes. PROBLEMS OF INFORMATION TRANSMISSION, v. 54, n. 3, p. 263-280, . Web of Science Citations: 0. (17/10555-0)

PECHERSKY, E. A.; PIROGOV, S. A.; SCHUETZ, G. M.; VLADIMIROV, A. A.; YAMBARTSEV, A. A.. Large Fluctuations in Two-Level Systems With Stimulated Emission. THEORETICAL AND MATHEMATICAL PHYSICS, v. 198, n. 1, p. 118-128, . Web of Science Citations: 0. (17/10555-0)

CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. On the isomorphisms between evolution algebras of graphs and random walks. LINEAR & MULTILINEAR ALGEBRA, . Web of Science Citations: 0. (16/11648-0, 17/10555-0)

COLETTI, CRISTIAN F.; GAVA, RENATO J.; DE LIMA, LUCAS R.. Limit theorems for a minimal random walk model. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Web of Science Citations: 0. (17/10555-0, 18/04764-9)

GREJO, CAROLINA; RODRIGUEZ, PABLO M.. Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions. Journal of Mathematical Analysis and Applications, v. 480, n. 1, . Web of Science Citations: 0. (16/11648-0, 17/10555-0)

FONTES, LUIZ RENATO G.; MARCHETTI, DOMINGOS H. U.; MOUNTFORD, THOMAS S.; VARES, MARIA EULALIA. Contact process under renewals I. Stochastic Processes and their Applications, v. 129, n. 8, p. 2903-2911, . Web of Science Citations: 1. (17/10555-0)

LOGACHOV, A.; LOGACHOVA, O.; YAMBARTSEV, A.. Large deviations in a population dynamics with catastrophes. Statistics & Probability Letters, v. 149, p. 29-37, . Web of Science Citations: 0. (17/20482-0, 17/10555-0)

PECHERSKY, E.; PIROGOV, S.; SCHUETZ, G. M.; VLADIMIROV, A.; YAMBARTSEV, A.. LARGE EMISSION REGIME IN MEAN FIELD LUMINESCENCE. MOSCOW MATHEMATICAL JOURNAL, v. 19, n. 1, p. 107-120, . Web of Science Citations: 0. (17/20696-0, 17/10555-0)

LEBENSZTAYN, ELCIO; UTRIA, JAIME. A New Upper Bound for the Critical Probability of the Frog Model on Homogeneous Trees. Journal of Statistical Physics, v. 176, n. 1, p. 169-179, . Web of Science Citations: 0. (17/10555-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

LEBENSZTAYN, Élcio. O modelo de percolação em grafos: um estudo de condições para a transição de fase. 2002. 78f. Dissertação (Mestrado) - Instituto de Matemática e Estatística. Universidade de São Paulo (USP). São Paulo. (00/02478-5)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: